Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help Ed, Linkage, Scott, or another med jedi. SLS

Posted by Declan on August 17, 2005, at 19:09:51

In reply to Re: Help Ed, Linkage, Scott, or another med jedi., posted by SLS on August 17, 2005, at 18:54:00

Hi Scott
Did you discontinue/reduce Parnate 150mg/d because of something to do with the effects of Parnate at this doseage? It sounds as if you liked something about it.
And how do you find sleep on any (reasonable) dose of Parnate?
Declan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Declan thread:542766
URL: http://www.dr-bob.org/babble/20050816/msgs/543163.html